# SDR SWAA2023080474849

- Difficulty date: July 4, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT LT WING 2023-422505<[01] REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED ON ORSS 261 AT LT WING IAW B737-700 SEM 51-40-02 AND DWG 115A2001 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1: REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED ON ORSS 261 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED STEP 2 COMPLETED
